Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Crohn disease,hashimoto,remicade,anaphylactic shock,dizziness,numbness,low blood pressure

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 19 Questions
Hello !

I have got Crohn Disease and Hashimoto. I had two doses o Remicade. After second i had anaphylactic shock ( dizziness, i can't feel my feets, hands and head ,very low blood pressure and tired). It was on 24 March. Now it's 4 months after that and I still fell terrible. I'm lying in bed all day and have zero energy. What should I do ? All blood test are ok.I'm in remmision. My doctor doesn't know what to do. Please help.
Posted Tue, 24 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ravi Rathi 16 hours later

Thanks for the query.

You said that you suffered an attack of anaphylaxis. That would be a horrible experience you had.

I think you need to forget that pathetic experience.

After going through the description provided by you and the blood reports being normal, I feel that the symptoms would be associated with Neurotic depression producing low energy.

But I would suggest you to get a Thyroid Stimulating Factor(TSH), Complete Blood Count(CBC), C- reactive protein(CRP) to be done as to know the thyroid function and any active underlying inflammation.

If these investigations are done in the recent past and if the reports are normal then most probably the symptoms are due to Neurotic depression.

If the tests are not done, please get it done and write me back with the reports as this would help me in providing you with specific suggestions.

Hope I answered your query.

I will be available for follow queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor